# SDR 99ZZZX2096

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39471
- Make and model: Piper PA-44-180
- Aircraft serial: 447995009
- System (JASC): 2700 · Flight Control System
- Part: Flight Control
- Condition: Fod
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PRIOR TO TRAINING FLIGHT, AIRCRAFT PRE-FLIGHT INSPECTION REVEALED ELEVATOR CONTROLS WERE FOUND JAMMED NOSE DOWN WITH VERY LITTLE NOSE UP TRAVEL AVAILABLE.  MAINTENANCE INSPECTION FOUND LARGE SCREWDRIVER WEDGED IN COCKPIT FLIGHT CONTROLS UNDER COCKPIT FLOORBOARDS.  SUBMITTER STATED UNABLE TO DETERMINE HOW LONG TOOL HAD BEEN UNDER FLOOR.  AIRCRAFT TT:  29,089 HOURS.
